Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: reboxetine-vision side effects

Posted by Stuck In The 60s on December 22, 1999, at 6:51:06

In reply to reboxetine-vision side effects, posted by Pam on December 21, 1999, at 18:54:21

> I enrolled in a reboxetine drug study last month. I took a 8mg/day dose (4mg in AM, 4mg in PM) for 13 days. After the first 4mg dose, I noticed a severe reduction in my vision. I had laser surgery on my eyes approximately 2 years ago. Has anyone else experienced this side effect??

I've been on Rebox for 16 days, the last 9 days at 8mg/day. No vision side effects. Until the last few days I did have problems with lightheadedness/dizziness. I wonder if they might be related to your experience of a reduction in your vision.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Stuck In The 60s thread:17291